# SDR SIMA20160219002

- Difficulty date: February 19, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 28,272 hours, 23,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FUSELAGE I SKIN CRACKS AT FRAME 75, BETWEEN STRINGERS 1L & 3L.  PERFORMED PERMANENT REPAIR IAW ERS-EM-53MR-1951.
